| Catalog Number |
CH-10 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a chemoclave® bag spike where it was reported the infusion pump alarmed infusion complete.This registered nurse (rn) presented to chairside to switch infusion set to flush.Before disconnecting infusion set from cyclophosphamide bag, this rn noticed a crack in the bag spike with bag contents leaking out.Notified second rn with appropriate personal protective equipment (ppe).Approximately 5mls of bag contents found on floor at base of infusion pump.Contents of bag did not reach patient per rn observation and patient self-report.Chemo spill kit obtained and treated per policy.There was patient involvement and no patient harm as there was no chemo exposure to patient.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.D4: only di provided as lot number is unknown.